click to find out more

ACIAR Cassava Value Chain and Livelihood Research Program

Regional Research Symposium

North Sumatra, Indonesia

next page recherche emploi femme de chambre extra Tuesday 2ndJuly 2019 INTRODUCTION AND REGIONAL/ INTERNATIONAL CONTEXT

https://www.nima.co.uk/maljavka/1873

3pm – 3:30pm Introduction and Welcome Dean Agric. Fac., UB

ACIAR

3:30-4pm Cassava policies and priorities in Indonesia Kartika Noerwijati on behalf of Head ICFORD
4:20 – 4:40 Outline and project management update Dominic Smith
4:40 – 5:00 Global and regional Market developments Jonathan Newby
5:00– 5:30 Panel discussion. Implications of global and regional trends on local processing businesses :Starch factory (Indonesia and Vietnam)Dry Chip factory (Laos)Ethanol processor (Vietnam) Jonathan Newby

web link Wednesday 3rdJuly 2019 AGRONOMY AND ECONOMIC ANALYSIS

8:15am -8:30am Introduction to Mahkota Fertiliser Company

Introduction to the day

 

 

Imran Malik

8:30am – 9:10 Agronomic activity in North Sumatra

Abstract a

Abstract b

 

Yudi Widodo and Kartika Noerwijati
9:10 – 9:50 Agronomic results and economic analysis in Daklak Nguyen Van Minh
9:50 – 10:30am Agronomic results and economic analysis in Sonla

Abstract

Le Viet Dung
10:30 Coffee Break (30mins)
11:00 Agronomic results and economic analysis in Cambodia Chea Sareth
11:30 Agronomic Activities in ACIAR project in NW Cambodia Presentation 1

Abstract a

Agronomic Activities in ACIAR project in NW Cambodia Presentation 2

Abstract b

Steph Montgomery and Phan Sophanara
12:00 Assessment of susceptibility and yield impact of CMD on cassava varieties in Cambodia Sok Sopearith
12:20 Lunch
1:30pm Agronomic results and economic analysis in Lao PDR Laothao Youbee
2:10pm Agronomic results and economic analysis in Myanmar Nilar Aung
2:50pm – 3:30 Agronomic activity in East Nusa Tenggara

Abstract a

Abstract b

Abstract c

 

Erwin Wisnubroto and Professor Wani Hadi Utomo
3:30 – 4:00 Coffee Break (30mins)
4:00 Discussion of agronomic results on the opportunities, risks and constraints Rod Lefroy to moderate

personal ad dating Thursday 4thJuly 2019:  INDUSTRY AND GOVERNMENT ENGAGEMENT

8:20 Introduction to the day Dominic Smith
8:30am – 8:50 Increasing the role of chain actor for cassava development in North Sumatra

Abstract

Rully Krisdiana
8:50 – 9:10 Industry and Government Engagement in Daklak Cu Thi Le Thuy
9:10-9:30 Industry and Government Engagement in Sonla Cu Thi Le Thuy
9:30 – 10:30 https://demacker-design.de/frak/6429 Panel Discussion: Industry and Government Engagement in Indonesia and Vietnam

Private Sector

Nth Sumatra – Factory

Nth Sumatra – Agent/trader

Sonla – Ngo Quang Tuan

Daklak – Dang Cong Nguyen and Nguyen Bach Mai

Moderator: Dominic Smith
10:30 Coffee Break (30mins)
11:00 Industry and Government Engagement in Cambodia Chea Sareth
11:20 CAVAC approach to Industry and Government Engagement Neng Por
12:00
12:20 – 1:20 Lunch
1:20pm Industry and Government Engagement in Lao PDR Chantpasouk Tanthaphone
1:40pm ‘Moving up’ or ‘moving out’? Livelihood trajectories and farmers decision-making about growing cassava in Northern Laos Soytavanh Mienmay
2:00pm – 3pm http://velopoulos.gr/peliccan/1372 Panel Discussion: Industry and Government Engagement in Lao PDR and Cambodia:

Chip factory (Lao Starch)KP (fertiliser)Seng (PDAFF Stung Treng)

Jonathan Newby to moderate
3:00 – 3:40 Coffee Break (40mins)
3:40 – 4:00 Industry and Government Engagement in Myanmar Tin Maung Aye and Kyaw Thuya
4:00-4:20 Increasing the role of chain actor for cassava development in East Nusa Tenggara

Abstract

 

Suhartini
4:20 – 5:00 frau sucht mann mit handynummer Panel Discussion: Industry and Government Engagement in Myanmar and Flores:

Kyaw Thuya, Tommy, Fiator

Rob Cramb to moderate

https://www.orthodonticpartners.net/mirtyew/5421 Friday 5thJuly 2019 WRAP UP AND CONSOLIDATION

8:30am – 10:00 Introduction

Consolidation and Next Steps

Indonesia

Dak Lak

Son La

Lao PDR